# SDR CA950824204

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: EA1570501
- Condition: Cracked
- Location: L/H Gear
- Part time: 5,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UPPER DRAG BRACE FOUND CRACKED IN TOP WEB DURING PRE-FLIGHT INSPECTION. LOCTION WAS AT UPPER EYEBOLT ATTACH HOLE.
